# SDR SIMA20141111005

- Difficulty date: November 11, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 28,426 hours, 20,154 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S RED CHARGE LIGHT ON FLASHLIGHT IS INOPERATIVE.  R & R THE FIRST OFFICER`S FLASHLIGHT IAW AMM 26-61-02.  OPERATIONS CHECKED GOOD.
